Description

ApoHealth Cetirizine Hayfever & Allergy Relief provides rapid acting 24 hour relief of hayfever & allergies including seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives).

Directions

Adults and Children over 12 years: 1 tablet daily with or without food. Children 6 to 12 years: Half a tablet twice daily with or without food. Children under the age of 6 years: Do not use this medicine.

Warnings

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. This medicine may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery.

 

KEEP OUT OF REACH OF CHILDREN. Do not use: - In children under 6 years of age - If you are hypersensitive to any of the ingredients - Do not use if carton seal is broken or missing or if tablet is broken Ask your Doctor before use if you: - Are pregnant or trying to become pregnant - Are breastfeeding - Have liver or kidney disease Free from: Gluten and sucrose

Ingredients

Cetirizine Hydrochloride 10mg

Storage

Store below 30°C

$27.99
ApoHealth Cetirizine Hayfever & Allergy Relief (certizine hydrochloride) 10mg Tablets 70

This is a PHARMACY MEDICINE. A pharmacist may contact you within 48 hours to determine your therapeutic need before your order can be accepted.

Size: 70 Tablets
Please note this product has a maximum order quantity of 50. Thank you.
Description

ApoHealth Cetirizine Hayfever & Allergy Relief provides rapid acting 24 hour relief of hayfever & allergies including seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives).

Directions

Adults and Children over 12 years: 1 tablet daily with or without food. Children 6 to 12 years: Half a tablet twice daily with or without food. Children under the age of 6 years: Do not use this medicine.

Warnings

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. This medicine may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery.

 

KEEP OUT OF REACH OF CHILDREN. Do not use: - In children under 6 years of age - If you are hypersensitive to any of the ingredients - Do not use if carton seal is broken or missing or if tablet is broken Ask your Doctor before use if you: - Are pregnant or trying to become pregnant - Are breastfeeding - Have liver or kidney disease Free from: Gluten and sucrose

Ingredients

Cetirizine Hydrochloride 10mg

Storage

Store below 30°C